Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 10, Number 1

All articles in this issue are freely accessible.

The boundary layer nature of shock transition in a real fluid
G. S. S. Ludford.
Quart. Appl. Math. 10 (1952), 1-16
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 45533
On double-pulse stability criteria with damping
M. Morduchow and L. Galowin.
Quart. Appl. Math. 10 (1952), 17-23
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 45279
The random vibrations of a string
M. R. Spiegel.
Quart. Appl. Math. 10 (1952), 25-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 45976
On the distribution of energy in noise- and signal-modulated waves. II. Simultaneous amplitude and angle modulation
David Middleton.
Quart. Appl. Math. 10 (1952), 35-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 47969
Gravity waves of finite amplitude. III. Steady, symmetrical, periodic waves in a channel of finite depth
T. V. Davies.
Quart. Appl. Math. 10 (1952), 57-67
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 46208
On some statistical properties of hydrodynamical and magneto-hydrodynamical fields
T. D. Lee.
Quart. Appl. Math. 10 (1952), 69-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51081
On the inversion of the Volterra integral equation
B. Gross.
Quart. Appl. Math. 10 (1952), 74-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 45299
On cracks and dislocations in shafts under torsion
Alexander Weinstein.
Quart. Appl. Math. 10 (1952), 77-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49762
Induced mass with free boundaries
Garrett Birkhoff.
Quart. Appl. Math. 10 (1952), 81-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 47441
On the non-uniqueness of periodic solutions for an asymmetric Liénard equation
G. F. D. Duff and N. Levinson.
Quart. Appl. Math. 10 (1952), 86-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 46511
The compressible flow corresponding to a line doublet
J. W. Craggs.
Quart. Appl. Math. 10 (1952), 88-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 46232

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website